# SDR KY7A201911130001

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N394DC
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 15,793 hours, 16,012 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WON'T RETRACT. MX REPLACED LADING GEAR SELECTOR VALVE WITH SERVICEABLE IAW CAMSIS JIC CHAPTER 32-31-02-420 AND PERFORMED OPS CHECK IAW CAMSIS JIC CHAPTER 32-31-00-710.
